# SDR AALA201601019001

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 26,045 hours, 8,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R2 FLIGHT ATTENDANT FLASHLIGHT BATTERY REQUIRES REPLACEMENT.  REPLACED BATTERY IAW JOB CARD 26C00025003.
